# SDR HALA2018121900665

- Difficulty date: December 18, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 24,910 hours, 4,001 cycles
- System (JASC): 3150 · Central Warning
- Part: Fault Message
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENGINE 1 REV. FAULT. // OPS TEST #1 ENG REV PER A330 AMM 78-31-00-740-802-A, OPERATION NORMAL. A/C, OK FOR SERVICE.
